# SDR 98ZZZX4653

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4215R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240580
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1656
- Condition: Intermittent
- Location: Fuselage
- Part time: 4,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER P/N 481-701.  ELECTRIC FUEL PUMP REPORTED INTERMITTENT.  REMOVED PUMP AND REMOVED REAR COVER TO INSPECT BRUSHES AND FOUND THE ELECTRIC MOTOR FULL OF FUEL.  UNIT IS BEING SENT FOR OVERHAUL.  SUBMITTER STATED THE MOTOR SHAFT BEARING HAS ALLOWED FUEL PAST IT.
